Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 6, Pages 333-340
http://dx.doi.org/10.1155/S0161171202007342

Computational proofs of congruences for 2-colored Frobenius partitions

1Department of Mathematics, University of Arizona, Tucson, AZ 85721, USA
2Department of Mathematics, Penn State University, University Park, PA 16802, USA

Received 13 April 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dennis Eichhorn and James A. Sellers, “Computational proofs of congruences for 2-colored Frobenius partitions,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 6, pp. 333-340, 2002. doi:10.1155/S0161171202007342